# SDR 96ZZZX3438

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78981
- Make and model: Mooney M20C
- Aircraft serial: 2015
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 5286501
- Condition: Disengaged
- Location: Mlg
- Part time: 5,703 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING AS PLANE WAS BEING PUSHED INTO HANGAR WHEN MAIN GEAR HIT THE HUMP AT HANGAR ENTRANCE, LANDING GEAR DISENGAGED AND AIRCRAFT SLOWLY SETTLED TO GROUND.  SUSPECT DOWNLOCK NOT PROPERLY ENGAGED.
